New onset diabetes after nivolumab treatment.
Аннотация
The authors describe a case of a life-threatening diabetic emergency 25 days after initiation of nivolumab (3 mg/kg) for stage 4 lung adenocarcinoma. She was admitted to the emergency department, with hyperglycaemia-related signs and symptoms, such as polyuria, polydipsia, weight loss, confusion, asthenia, dehydration, hypotension and Kussmaul respiratory pattern. Her body mass index was 21.9 kg/m2 and she did not show acanthosis nigricans. Arterial blood gas determination revealed high anion gap metabolic acidaemia and blood tests showed hyperglycaemia (1060 mg/dL), hyperketonaemia (beta-hydroxybutyrate: 6.6 mmol/dL), elevated total serum osmolality (389 mOsm/kg), low serum and urinary C-peptide and positive antiglutamic acid decarboxylase antibodies. Since nivolumab was initiated a few days before, and due to its known immune-mediated endocrine adverse events, we assumed the diagnosis of new onset immune-mediated type 1 diabetes mellitus. After prompt and adequate treatment of diabetic ketoacidosis/hyperosmolar hyperglycaemic state, she was discharged improved on multiple daily injections of insulin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.